# SDR SWAA2016080354494

- Difficulty date: July 5, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 60,893 hours, 47,835 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65C35775
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CORRODED AT BS 847, STRINGER 22R.    R & R THE STRINGER SPLICE IAW SRM AND DWG.
